MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT
Catalog Number LS13
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); No Code Available (3191)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The lot was not provided; therefore, the manufacturing records could not be reviewed.Additional information was requested, and the following was received: on wat date did the implant take place (please provide full date)? na.What is the product code for the linx device that was removed (lxms13 is not a valid product code)? it¿s the 13 bead pre clasp- it used suture to close device.What is the lot number of the linx device? na.Did the patient have an autoimmune disease? no.Is the patient currently taking steroids / immunization drugs? no.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? dysphagia.How severe was the dysphagia/odynophagia before intervention?severe enough to have it removed.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? na.Were there any other contributing factors that led to the removal of the device other than the reported dysphagia? no.Was the device found in the correct position/geometry at the time of removal? yes.
 
Event or Problem Description
It was reported that the patient originally had the linx implanted in 2014.Patient was complaining about dysphagia as the reason for device removal.Prior to the explant, dilations and steroids were tried but did not work.The physician did not have any notable observations.The device was removed without incident.

Brand Name
LS13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8918253
Report Number3008766073-2019-00422
Device Sequence Number16601415
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLS13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date08/21/2019
Patient Sequence Number1